# SDR REXA201906030754

- Difficulty date: May 22, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 CARGO TRACK AT FS559.0+94 HAS CORROSION.  REMOVED CORROSION AND LIMITS EXCEEDED REMOVED AND REPLACED PART RBL9 CARGO TRACK AT F.S. 559.0 + 94 IAW SRM 51-21-06, CRJ-200 AMM 53-00-49. AAR SM 107
